Homeopathy and Health Forum
7 years old boy stammeringMy 7 years old boy having periodically stammering problem ,
1. he stuck between sentences not between words , he finish his sentence by counting words on his finger slowly ( he made his method himself ) ,
2. stammering problem is for last 2 years , it goes and comes back, 2 years back first time stramonium 200 one dosage was given to him , which made him like a miracle and within 7-8 days stammering gone completely , but this time its persisting a bit even after a similar dosage however, I am finishing a bit worse ,
3. nature: he is very hyperactive boy , very sharp mind, speaks 2 languages pretty good, do math really well and restless all day long(even in dreams) .
he is not an aggressive boy however, having fears a lot, very regular and very particular about his routine, food, diet and stuff. fear with every insect. fear developed a little more since going school ,
he is not very shy sometimes initiate to start making friends himself but only in park, but like his own company in school, shy in school, we encourage him a lot but went mad and emotional if he loses any game. losing any game made him really emotional, a bit crazy for entire day.
Crerdo on 2017-10-26
This thread continues beneath the following ad.
Please give him a single dose of Causticum 200 and see how that affects.
kadwa on 2017-10-26Thank you for your response. If I go to market and buy a standard size single drum of sugar balls on which shop owner pour 10-20 drops , which part is called a single dose ? 6-7 balls ?
Crerdo on 2017-10-27This thread continues beneath the following ad.Hi, I gave a dosage to him on same day on 27th Oct, in next 24 hours he went amazing really well, in 48hours more better , he went completely better, but now he is going back down again, not so badly but 40-50% stammering is back again.
Crerdo on 2017-11-01
kadwa on 2017-11-06This thread continues beneath the following ad.HI, I gave him second dosage on 2nd of NOV and again he started responding for 2-3 days and again went off , and so again I gave one more dosage on 9th , this time there is almost no response of medicine , problem persist.
Crerdo on 2017-11-11
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.